# SDR CALA2013100891850

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,318 hours, 10,245 cycles
- Engine: Pwa PW4077
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 82
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT RA EICAS MESSAGE DISPLAYED, RESET BREAKER NO HELP.  EICAS MESSAGE NO LAND 3 & LT RA DISPLAYED.  REPLACED LT RADIO ALTIMETER TRANSCEIVER IAW MM.  INSTALLATION TESTS PASSED.  DEFERRAL CLOSED ACFT CATIII.
